... is still escalating; I had the injection 11/23 (today is 11/28). I am not in danger at this time, but if it continues to escalate, I will be. How long can I wait for ER care or for rheumatologist tomorrow?
1 Mar 2011
Never, ever, WAIT to seek medical attention if you take a shot or any medication, and have any kind of adverse reaction. Always seek medical attention right away. Not everyone reacts the the same way to all medications. I hope you are okay, and made it through this. Hope you went to the ER, although I am very surprised your Rheumatologist didn't want you to come in right away...
1 Mar 2013
Try phoning the help line to see what they say, I also had a rash in my chest after taking simponi also has trouble with my vision and body shaking and feeling sick. I ended up in A&E but they didn't know much about simponi and neither did my local doctor. So hopefully the helpline will work. Good luck
- Simponi Information for Consumers
- Simponi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simponi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is there anything to take? Is there anything to help over the counter
2 answers • 25 Feb 2011
If anyone has used Metanyx, did you have an allergic reaction to your face or neck similar to hives?
I have been taking two pills a day for a month and have been broken out on my face and neck. The pills are working wonderful for my feet but not sure ...
1 answer • 27 Aug 2012
My face and whole body feels extremely dry and itchy, my face keeps getting dry raised rashes that are itchy and my lips feel so dry like I'm ...
1 answer • 6 Mar 2013
I had a red rash on my lower legs, and I am so tired, and so sleepy. Will this go away? I feel achy all over, my sore throat has cleared, had ulcers ...
1 answer • 13 May 2013
... seems like a reaction to the sun. It started on my feet and has progressed to my knees. I also have a redness on my face and neck like a sunburn. ...
0 answers • 29 May 2015